Boundary conditions for the electromagnetic field on a non-differentiable fractal surface

A. P. Pancheha*, A. A. Puzenko, S. A. Puzenko

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

7 Scopus citations

Abstract

We obtain the boundary conditions for the electromagnetic field on a non-differentiable fractal boundary between two isotropic and homogeneous media. We show that the synonymously defined direction in which the straight line crosses the fractal surface only once is the direction normal to the surface. The derived boundary conditions do not allow the limiting transition to a flat boundary. The connection between the usual and the obtained boundary conditions is discussed.

Original languageAmerican English
Pages (from-to)407-410
Number of pages4
JournalPhysics Letters, Section A: General, Atomic and Solid State Physics
Volume182
Issue number4-6
DOIs
StatePublished - 22 Nov 1993
Externally publishedYes

Fingerprint

Dive into the research topics of 'Boundary conditions for the electromagnetic field on a non-differentiable fractal surface'. Together they form a unique fingerprint.

Cite this